Title: On |C,1|k Integrability of Improper Integrals
Author(s): H. N. Özgen
Pages: 19-22
Cite as:
H. N. Özgen, On |C,1|k Integrability of Improper Integrals, Int. J. Anal. Appl., 11 (1) (2016), 19-22.

Abstract


In this paper, we introduce the concept of | C,1 |k,k ≥ 1, integrability of improper integrals and we prove a known theorem of Mazhar [3] by using this definition.

Full Text: PDF

 

References


  1. I. C¸anak andÜ. Totur, A Tauberian theorem for Cesàro summability factors of integrals, Appl. Math. Lett. 24 (2011), 391–395.

  2. T. M. Flett, On an extension of absolute summability and some theorems of Littlewood and Paley, Proc. London Math. Soc. 7 (1957), 113–141.

  3. S. M. Mazhar, On | C,1 |ksummability factors of infinite series, Indian J. Math. 14 (1972), 45–48.